PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 124 | 2 | 107-132
Tytuł artykułu

Distribution and rearrangement estimates of the maximal function and interpolation

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
There are given necessary and sufficient conditions on a measure dμ(x)=w(x)dx under which the key estimates for the distribution and rearrangement of the maximal function due to Riesz, Wiener, Herz and Stein are valid. As a consequence, we obtain the equivalence of the Riesz and Wiener inequalities which seems to be new even for the Lebesgue measure. Our main tools are estimates of the distribution of the averaging function f** and a modified version of the Calderón-Zygmund decomposition. Analogous methods allow us to obtain K-functional formulas in terms of the maximal function for couples of weighted $L_p$-spaces.
Twórcy
  • Department of Mathematics, Yaroslavl' Pedagogical University, Respublikanskaya 108, 150 000 Yaroslavl', Russia, natan@univ.uniyar.ac.ru
  • Department of Mathematics, Yaroslavl' State University, Sovetskaya 14, 150 00 Yaroslavl', Russia, natan@univ.uniyar.ac.ru
  • Department of Mathematics, Luleå University, S-971 87 Luleå, Sweden, lech@sm.luth.se
Bibliografia
  • [1] I. U. Asekritova, On the K-functional of the pair $(K_Φ_0(X),K_Φ_1(X))$, in: Theory of Functions of Several Real Variables, Yaroslavl', 1980, 3-32 (in Russian).
  • [2] C. Bennett and R. Sharpley, Weak type inequalities for $H^p$ and BMO, in: Proc. Sympos. Pure Math. 35, Amer. Math. Soc., 1979, 201-229.
  • [3] C. Bennett and R. Sharpley, Interpolation of Operators, Academic Press, 1988.
  • [4] J. Bergh and J. Löfström, Interpolation Spaces, Springer, Berlin, 1976.
  • [5] A. P. Calderón and A. Zygmund, On the existence of certain singular integrals, Acta Math. 88 (1952), 85-139.
  • [6] J. García-Cuerva and J. Rubio de Francia, Weighted Norm Inequalities and Related Topics, North-Holland, Amsterdam, 1985.
  • [7] G. H. Hardy and J. E. Littlewood, A maximal theorem with function-theoretic applications, Acta Math. 54 (1930), 81-116.
  • [8] C. Herz, The Hardy-Littlewood maximal theorem, in: Symposium on Harmonic Analysis, University of Warwick, 1968, 1-27.
  • [9] L. Maligranda, The K-functional for symmetric spaces, in: Lecture Notes in Math. 1070, Springer, 1984, 169-182.
  • [10] F. Riesz, Sur un théorème de maximum de MM. Hardy et Littlewood, J. London Math. Soc. 7 (1932), 10-13.
  • [11] P. Sjögren, A remark on the maximal function for measures in ℝ, Amer. J. Math. 105 (1983), 1231-1233.
  • [12] E. M. Stein, Note on the class LlogL, Studia Math. 32 (1969), 305-310.
  • [13] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press, Princeton, N.J., 1970.
  • [14] A. M. Vargas, On the maximal function for rotation invariant measures in ℝ, Studia Math. 110 (1994), 9-17.
  • [15] N. Wiener, The ergodic theorem, Duke Math. J. 5 (1939), 1-18.
  • [16] A. Zygmund, Trigonometric Series, Vol. I, Cambridge Univ. Press, Cambridge, 1959.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv124i2p107bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.